| Catalog Number |
788626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Full facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.When the procedure entered the catheterization stage, the ureteral stent was inserted.After the stent was opened from its package, the stent broke during insertion.The specific cause of the breakage was unknown.The unit had rich clinical operation experience.The clinic chose to open a new package, and the product completed the subsequent operations smoothly without any problems, and the operation was completed smoothly.The operation was delayed, with no other impact.
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Received 1 ureteral stent.Verified material number 788626 and batch number ngjr0224.Visual inspection noted the pig tail was broken off.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description